# SDR SWAA2017062014507

- Difficulty date: June 16, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 28,202 hours, 16,469 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: 5A3307
- Condition: Misrouted
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE COMPARTMENT WIRE MISROUTED.  REROUTED THE SLIDE WIRE IAW AMM.
